# SDR 08FDEA04199

- Difficulty date: October 4, 2008
- Submitted: October 7, 2008
- Operation: Air carrier
- Aircraft: N485FE
- Make and model: Boeing 727227
- Aircraft serial: 21488
- Aircraft time: 41,780 hours, 28,484 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Retainer
- Part number: 6557142U29
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 CARGO DOOR SEAL RETAINER HAS TWO CRACKS,  DRILLED NEW SEAL RETAINER, FWD LOWER CORNER OF NR 1 CARGO DOOR.  INSTALLATION TO BE COMPLETED ON EO 7-5310-7-3369C, REF SRM 51-30-2. THIS IS CLASSIFIED AS A MINOR REPAIR
